# SDR SWAA112313

- Difficulty date: March 25, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 9,314 hours, 5,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN MOUNTS BROKEN.  REMOVED AND REPLACED SIGN ASSY PER MM.
